# SDR CALA2018051501279

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 51,205 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MFEC INSPECTION, FOUND CRACK INDICATIONS AT INBD RIVET HOLE OF FRAME 400 BETWEEN STRINGERS 8L AND 9.  REPAIRED IAW EA 5310-04716, REV I, OP 001.
